# SDR DHL98726002

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS242266R
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT ILLUMINATED AND GREEN GEAR LIGHT  ILLUMINATED.  REPLACED CONNECTOR D-4774 AND REPINNED NR 2 AND NR 10.
